RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Zh. Vychisl. Mat. Mat. Fiz.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Zh. Vychisl. Mat. Mat. Fiz., 1977, Volume 17, Number 4, Pages 1077–1081 (Mi zvmmf8287)  

Scientific communications

Comparison of calculations of axisymmetrical radiative gas flows

V. M. Krivtsov, I. N. Naumova, A. A. Charakhch'yan, A. V. Shipilin, Yu. D. Shmyglevskii, N. P. Shulishnina

Moscow

Full text: PDF file (662 kB)

English version:
USSR Computational Mathematics and Mathematical Physics, 1977, 17:4, 256–261

Bibliographic databases:

UDC: 518:517.9:533.7
MSC: 76W05
Received: 17.05.1976

Citation: V. M. Krivtsov, I. N. Naumova, A. A. Charakhch'yan, A. V. Shipilin, Yu. D. Shmyglevskii, N. P. Shulishnina, “Comparison of calculations of axisymmetrical radiative gas flows”, Zh. Vychisl. Mat. Mat. Fiz., 17:4 (1977), 1077–1081; U.S.S.R. Comput. Math. Math. Phys., 17:4 (1977), 256–261

Citation in format AMSBIB
\Bibitem{KriNauCha77}
\by V.~M.~Krivtsov, I.~N.~Naumova, A.~A.~Charakhch'yan, A.~V.~Shipilin, Yu.~D.~Shmyglevskii, N.~P.~Shulishnina
\paper Comparison of calculations of axisymmetrical radiative gas flows
\jour Zh. Vychisl. Mat. Mat. Fiz.
\yr 1977
\vol 17
\issue 4
\pages 1077--1081
\mathnet{http://mi.mathnet.ru/zvmmf8287}
\zmath{https://zbmath.org/?q=an:0367.76099}
\transl
\jour U.S.S.R. Comput. Math. Math. Phys.
\yr 1977
\vol 17
\issue 4
\pages 256--261
\crossref{https://doi.org/10.1016/0041-5553(77)90128-8}


Linking options:
  • http://mi.mathnet.ru/eng/zvmmf8287
  • http://mi.mathnet.ru/eng/zvmmf/v17/i4/p1077

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Журнал вычислительной математики и математической физики Computational Mathematics and Mathematical Physics
    Number of views:
    This page:114
    Full text:63
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020